The Annals of Applied Probability

Stochastic Euler equations on the torus

Marek Capiński and Nigel J. Cutland

Full-text: Open access

Abstract

Existence of solutions for stochastic Euler equations is proved for the two-dimensional case. The laws of solutions of stochastic Navier-Stokes equations are shown to be relatively compact and all limit points (as the viscosity converges to zero) are laws of solutions to stochastic Euler equations.

Article information

Source
Ann. Appl. Probab., Volume 9, Number 3 (1999), 688-705.

Dates
First available in Project Euclid: 21 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.aoap/1029962809

Digital Object Identifier
doi:10.1214/aoap/1029962809

Mathematical Reviews number (MathSciNet)
MR1722278

Zentralblatt MATH identifier
0952.35164

Subjects
Primary: 60H15: Stochastic partial differential equations [See also 35R60]
Secondary: 35Q05: Euler-Poisson-Darboux equations 36R60

Keywords
Stochastic equations Euler equations statistical solutions

Citation

Capiński, Marek; Cutland, Nigel J. Stochastic Euler equations on the torus. Ann. Appl. Probab. 9 (1999), no. 3, 688--705. doi:10.1214/aoap/1029962809. https://projecteuclid.org/euclid.aoap/1029962809


Export citation

References

  • [1] Albeverio, S., Fenstad, J.-E., Høegh-Krohn, R. and Lindstrøm, T. (1986). Nonstandard Methods in Stochastic Analy sis and Mathematical physics. Academic Press, New York.
  • [2] Capi ´nski, M. and Cutland, N. J. (1995). Nonstandard Methods for Stochastic Fluid Mechanics. World Scientific, Singapore.
  • [3] Hurd, A. E. and Loeb, P. A. (1985). An Introduction to Nonstandard Real Analy sis. Academic Press, New York.
  • [4] Temam, R. (1983). Navier-Stokes Equations and Nonlinear Functional Analy sis. SIAM, Philadelphia.